Ask an expert
Question

24 Jan 2013

FERTOMID
hi. i started to use Fertomid treatment and then i started spotting 7 days earlier than my normal periods. i started bleeding 4 days later and i feel dizzy and get minor headache. Could i be pregnatnt???
Answer 293 views
Expert
Fertility expert
Fertility Expert

01 Jan 0001

Dear TT
If you have started bleeding then the chances are high that you may not be pregnant, if however you still have any pregnancy symptoms, a urine test can be done.
Answered by Dr Y.M.Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9519 votes
No
69% - 20861 votes
Vote